21 Jul 2009
Medrol (methylprednisolone) is in a class of drugs called steroids. Methylprednisolone prevents the release of substances in the body that cause inflammation.
Methylprednisolone is used to treat many different conditions such as allergic disorders and skin conditions.
It is difficult to predict if your rash will come back, after stopping the Medrol, without knowing the diagnosis from your Doctor.
You should however, be reassured that your Doctor has correctly diagnosed and prescribed you with an effective medicine.
If after finishing the Medrol the rash reappears you will need to see your Doctor again.
- Medrol Information for Consumers
- Medrol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Medrol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After taking depo-Medrol I had lot of hair loss' what can I do to get my hair growing again. please?
I notes after the second injection my skin started get dry,later my hair begain falling out.
0 answers • 17 Jan 2011
i have a rash on the back an sides of my thighs that flares up in the evening and gets worse past midnight. Is there something to relieve the itching?
3 answers • 4 Dec 2011
I finished one on Monday and the doctor prescribed one for me today
2 answers • 5 Dec 2013
Rash is upper arm fron and back upper thigh buttox behind knees and waist line
1 answer • 21 Nov 2014
I have dermatitis on my eyelids and when I'm on the medrol pack it goes away and works great. As soon as I stop it comes back. Should I get a ...
0 answers • 9 days ago